×

zbMATH — the first resource for mathematics

A generalized Morse theory. (English) Zbl 0119.09201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862 – 874. · Zbl 0127.31901
[2] James Eells Jr., On the geometry of function spaces, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 303 – 308.
[3] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[4] Charles B. Morrey Jr., Existence and differentiability theorems for variational problems for multiple integrals, Partial differential equations and continuum mechanics, Univ. of Wisconsin Press, Madison, Wis., 1961, pp. 241 – 270.
[5] Charles B. Morrey Jr., Multiple integral problems in the calculus of variations and related topics, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 1 – 61. · Zbl 0094.08104
[6] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. · Zbl 0011.02802
[7] Jürgen Moser, On the regularity problem for elliptic and parabolic differential equations, Partial differential equations and continuum mechanics, Univ. of Wisconsin Press, Madison, Wis., 1961, pp. 159 – 169. · Zbl 0111.09401
[8] L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115 – 162. · Zbl 0088.07601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.